# SDR MASA2011121364197

- Difficulty date: November 15, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 18,680 hours, 14,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS DRILLED HOLES ON STR 1R BETWEEN FS 453-FS 469.  C/W RO CRJ9-53-0833, TASK MRO 18406.
